Translator Disclaimer
2019 Efficient estimators for expectations in nonlinear parametric regression models with responses missing at random
Guorong Dai, Ursula U. Müller
Electron. J. Statist. 13(2): 3985-4014 (2019). DOI: 10.1214/19-EJS1612

Abstract

We consider nonlinear regression models that are solely defined by a parametric model for the regression function. The responses are assumed to be missing at random, with the missingness depending on multiple covariates. We propose estimators for expectations of a known function of response and covariates. Our estimator is a nonparametric estimator corrected for the regression function. We show that it is asymptotically efficient in the Hájek and Le Cam sense. Simulations and an example using real data confirm the optimality of our approach.

Citation

Download Citation

Guorong Dai. Ursula U. Müller. "Efficient estimators for expectations in nonlinear parametric regression models with responses missing at random." Electron. J. Statist. 13 (2) 3985 - 4014, 2019. https://doi.org/10.1214/19-EJS1612

Information

Received: 1 September 2018; Published: 2019
First available in Project Euclid: 5 October 2019

zbMATH: 07116194
MathSciNet: MR4015786
Digital Object Identifier: 10.1214/19-EJS1612

Subjects:
Primary: 62F12, 62J02
Secondary: 62G05

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.13 • No. 2 • 2019
Back to Top